# SDR SWIA201335801

- Difficulty date: December 20, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N549CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15164
- Aircraft time: 14,853 hours, 9,437 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT COCKPIT FLOOR SUPPORT CRACKED.  C-CHECK REPLACED LT COCKPIT FLOOR SUPPORT IAW SRM.
